Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Uncertainty Quantification
Импакт фактор: 4.911 5-летний Импакт фактор: 3.179 SJR: 1.008 SNIP: 0.983 CiteScore™: 5.2

ISSN Печать: 2152-5080
ISSN Онлайн: 2152-5099

Свободный доступ

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.2018024436
pages 193-210

AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES

Heyrim Cho
Department of Mathematics, University of Maryland, College Park, MD 20742
Howard C. Elman
Department of Computer Science and Institute for Advanced Computer Studies, University of Maryland, USA

Краткое описание

The combination of reduced basis and collocation methods enables efficient and accurate evaluation of the solutions to parametrized partial differential equations (PDEs). In this paper, we study the stochastic collocation methods that can be combined with reduced basis methods to solve high-dimensional parametrized stochastic PDEs. We also propose an adaptive algorithm using a probabilistic collocation method (PCM) and ANOVA decomposition. This procedure involves two stages. First, the method employs an ANOVA decomposition to identify the effective dimensions, i.e., subspaces of the parameter space in which the contributions to the solution are larger, and sort the reduced basis solution in a descending order of error. Then, the adaptive search refines the parametric space by increasing the order of polynomials until the algorithm is terminated by a saturation constraint. We demonstrate the effectiveness of the proposed algorithm for solving a stationary stochastic convection-diffusion equation, a benchmark problem chosen because solutions contain steep boundary layers and anisotropic features. We show that two stages of adaptivity are critical in a benchmark problem with anisotropic stochasticity.


Articles with similar content:

A STOCHASTIC COLLOCATION METHOD FOR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH WEAKLY SINGULAR KERNELS AND RANDOM INPUTS
International Journal for Uncertainty Quantification, Vol.10, 2020, issue 2
Lijun Yi, Ling Guo
BAYESIAN MULTISCALE FINITE ELEMENT METHODS. MODELING MISSING SUBGRID INFORMATION PROBABILISTICALLY
International Journal for Multiscale Computational Engineering, Vol.15, 2017, issue 2
Wing Tat Leung, B. Mallick, Yalchin Efendiev, N. Guha, V. H. Hoang, S. W. Cheung
OPERATIONAL MATRIX METHOD FOR SOLVING NONLINEAR SPACE-TIME FRACTIONAL ORDER REACTION-DIFFUSION EQUATION BASED ON GENOCCHI POLYNOMIAL
Special Topics & Reviews in Porous Media: An International Journal, Vol.11, 2020, issue 1
Subir Das, Sachin Kumar, Prashant Pandey
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
FIBONACCI COLLOCATION METHOD TO SOLVE TWO-DIMENSIONAL NONLINEAR FRACTIONAL ORDER ADVECTION-REACTION DIFFUSION EQUATION
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 6
Subir Das, Rajeev, Kushal Dhar Dwivedi